# SDR SCNA20210205032

- Difficulty date: January 21, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E PANEL 521HB HAS DELAMINATION ON FWD I/B CORNER AND WIND EROSION AROUND FASTENER HOLES. REPAIRED DELAMINATION AND WIND EROSION AROUND FASTENER HOLES ON L/H WING L/E PANEL 521HB IAW SRM 51-70-04-2R-6 AND AMM 51-21-99-300-801.
